Aa
A
A
Close
Avatar universal
Depo and Vaginal Bleeding
I am a 27 year old female who stopped having sex years ago. I have conjestive uterine syndrome. I just recently started having sex again and it is very painful at times. There is normally discomfort after sex. Even more recent, i started bleeding during and after sexual intercourse. Not a lot but enough to cause concern. I have been on the Depo for about 10 years. I know this can cause dryness. I was wondering if i should be concerned about the bleeding and pain or if this is normal for having CUS and being on the DEPO. I don't like to overreact about the little things, could you give me some insight.
Cancel
1 Answers
Page 1 of 1
Avatar universal
You need to see a gynecologist.Good Luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
JackiD25 commented on Inflated/swollen vagi...
9 hrs ago
1879882 tn?1480914220
Blank
Babyfacex3 uncomfortable Comment
11 hrs ago
1236893 tn?1408490528
Blank
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources